MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 1 year(s), 6 month(s) and 11 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening in which two inferior screws were reportedly broken leading to glenoid loosening.The patient underwent a standard reverse with preserve stem revision, with the reported removal of the humeral tray, humeral liner, glenosphere, glenosphere locking screw, glenoid base plate, and compression screw/locking cap components.The outcome of this event is considered resolved and the case report form indicates that this event is definitely not related to the device and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.(d10) concomitant devices: 320-32-36 - expanded glenosphere, 36mm, for small reverse: (b)(6).300-30-06 - equinoxe preserve stem 6mm: (b)(6).320-36-00 - 145-deg pe 36mm hum liner +0: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The revision reported may be the result of compression screw fracture leading to aseptic glenoid loosening as reported.However, the sequence of events, contributing factors, and reported failures cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.

Brand Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20848827
Report Number1038671-2024-04627
Device Sequence Number7984642
Product Code KWT
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite